Feeling really down

Discussion in 'Lipotrim Forum' started by slinkymalinkey, 3 February 2009 Social URL.

  1. slinkymalinkey

    slinkymalinkey Feeling fab!

    Posts:
    841
    Likes Received:
    22
    Diet:
    Lipotrim
    I have been quite poorly since friday evening. Cut a long story short, i woke up during the night and had serious stomach pains,major diarrhoea (sorry too much info!) hot sweats and woke up on the bathroom floor. Managed to get an appointmentt at the doctors on monday and she was lovely but didn't know anything about LT but advised me to call the pharmacist. (She examined me, did blood pressure checked tummy and said all was fine,but prescribed me gastro tablets as when she examined me it was quite tender around the gastro area) I did previously call the pharmacist (saturday) but my regular pharmacist is on her hols and i spoke to another pharmacist and she told me to stop LT all together???!!! WTF,clearly knows nothing about the diet and she admitted it. After my visit to the GP i called back the pharmacist and spoke with someone who contacted LT head office and she gave me the lady's direct number and i was told to call her. I spoke with her and she was lovely told me that i have to refeed for the week until i get better and if any probs call her back. So since sunday evening i have been having one meal per day and i'm still getting the pains,3 or 4 hours after my meal and ending up on the loo :bolt:
    I feel really down about the whole thing and just don't know what to do for the best. Someting is clearly not right?! By refeeding, i'm worried about undoing all my hard work over the past few weeks, but have been disciplined and only having one meal.
    Any advice? Could i take something for the diarrhoea? Do you think i'm having a reaction to the shakes, i know it's three weeks in but just don't know what else it could be? Sorry for the moaning but you guys are normally great at dishing up advice.
    I am really worried incase this is the end of my LT journey,i have put everything into this and really want to succeed!
    X
     
    Last edited: 3 February 2009
  2. Avatar

    MiniMins.com Matched Content

  3. ~missy-moo~

    ~missy-moo~ Getting thinner everyday!

    Posts:
    552
    Likes Received:
    7
    Diet:
    Lipotrim
    Sorry to read you're not well.

    Could you take an immodium maybe?

    No advice. Just really want to say that I hope you're feeling better soon. :flowers:

    Alex
     
  4. mrs bee

    mrs bee doesn't like the rain!

    Posts:
    504
    Likes Received:
    26
    Diet:
    Cambridge
    Hun, I don't know what you can take, but call LT they will tell you if you're worried about ketosis! You have been really good with your re feed so I am sure will not have caused as much damage as you think! As I said to you earlier, go back to your GP and take good care of yourself, your health is too important to take risks with! I think you will be back on your LT journey sooner than you think!

    Big hugs from me xxx
     
  5. charlene-wilson

    charlene-wilson Silver Member

    Posts:
    517
    Likes Received:
    11
    i was not well in november in the toilet department so i took immodium. hope u get well soon x
     
  6. Daisybank

    Daisybank Hmmmmmm!

    Posts:
    7,943
    Likes Received:
    184
    Diet:
    Lipotrim
    hope you feel better soon :)
     
  7. Demaris

    Demaris Silver Member

    Posts:
    567
    Likes Received:
    24
    Start Weight:
    17st0lb
    Goal Weight:
    10st7lb
    Diet:
    Lipotrim
    I take omeprazole for what the doctor called 'a pre ulcer state' Before lipotrim, if I ate something that just didnt agree with me, I would feel the pain come on and its not good. The omeprazole fixes the acid in my stomach prevents my stomach becoming inflamed. I only take them occassionally now, when I need. Often i would get diarhhea too.

    Yet another symptom of me stuffing my body with crap all these years!

    Has your doctor given you these? They help with a range of stomach problems that are gastric/acid related.

    I hope you feel better soon, its not nice having a dicky stomach....take care of you xx
     
  8. slinkymalinkey

    slinkymalinkey Feeling fab!

    Posts:
    841
    Likes Received:
    22
    Diet:
    Lipotrim
    Very interesting Demaris. I have been prescribed Lansoprazole? Sounds similar lol
     
  9. loulouless

    loulouless Is a loser :)

    Posts:
    936
    Likes Received:
    18
    Start Weight:
    24st2lb
    Current Weight:
    20st8lb
    Goal Weight:
    14st0lb
    Lost(%):
    3st8lb(14.79%)
    Diet:
    Cambridge
    slinky, I had an upset stomach a few weeks into lipotrim, not sure if it was a bug or the shakes... but got through it, just be careful and in doubt see the doc. Take care i'm sure you will be better soon xx
     
  10. LovelyLauren

    LovelyLauren My husband = My hero

    Posts:
    2,764
    Likes Received:
    47
    Start Weight:
    20st0lb
    Current Weight:
    14st7lb
    Goal Weight:
    12st0lb
    Lost(%):
    5st7lb(27.5%)
    Diet:
    Cambridge Diet ss
    Jus sounds like a bug hun... normally starvibg urself 24hrs drinking only boiked water does the trick then try half a shake n c how u get on... keep us posted xx
     
  11. cuddlyfairy

    cuddlyfairy Gold Member

    Posts:
    4,034
    Likes Received:
    60
    Start Weight:
    18st9lb
    Goal Weight:
    9st0lb
    Diet:
    Lipotrim
    Sounds like a bug to me too Slinky, I'd agree with LovelyLauren's advice and see how you feel. I hope you feel better soon.

    x
     
  12. kered

    kered Gold Member

    Posts:
    11,809
    Likes Received:
    77
    Aww hope you do feel better soon.
    If you do decide to come off lipotrim due to these symptoms you are having, what about trying the cambridge diet, where there is a variety of meals you can have, or even one of the other diets on the market, celebrity slim, slimfast etc. Hopefully it will all pass soon for you.
     
  13. copog

    copog Silver Member

    Posts:
    507
    Likes Received:
    16
    Start Weight:
    16st10lb
    Current Weight:
    13st7lb
    Goal Weight:
    11st7lb
    Lost(%):
    3st3lb(19.23%)
    Diet:
    Exante
    Sorry your still not feeling right. Hope you get better real soon:)
     
  14. miss_unknown

    miss_unknown Banned

    Posts:
    2,778
    Likes Received:
    134
    Start Weight:
    20st7lb
    Current Weight:
    20st7lb
    Goal Weight:
    9st4lb
    Lost(%):
    0st0lb(0%)
    Diet:
    Diet, what diet?
    If ya are having diarohea hunny then I wouldn't take immodium, it sounds like a tummy bug and I wouldnt have thought it was anything to do with the shakes as ya have been on them for the past three weeks. However it also could be your body telling ya that ya have changed your diet so basically let nature take its course. I noticed that ya were on Lansoprazole? I have known a few patients in the past to develop pain in the tummy area, Nausea, Diarrhoea, dizziness and blurred vision with headaches. I am not sure how long ya have been prescribed this but its always better to check with your doctor for extra reasurrance. I would say its more like a bad tummy bug than anything else so plenty of rest and fluids and ya should be better. Get well soon chick
     
  15. John F

    John F Full Member

    Posts:
    126
    Likes Received:
    15
    Start Weight:
    19st1lb
    Current Weight:
    17st2lb
    Goal Weight:
    11st1lb
    Lost(%):
    1st13lb(10.11%)
    Diet:
    Lipotrim
    Chances are that your system is not reacting to the diet. It is a virus or infection of some sort.

    If you're worried about undoing the work that you've done in the last few weeks, don't be. Refeeding (even if done for one week) will not undo the work you've done. LT's refeeding program is also quite strict (though not as strict as the TFR period obviously) and you're not going to put on any weight if you follow their refeeding program correctly.

    I checked with Lipotrim once before (they answer emails quite quickly). You can take anti-biotics while still on LT. If the pills say to be taken with food, you can take them with the shake.

    Most infections of viruses will clear up in a week. So refeeding for a week sounds like good advice. You won't be putting your body under as much stress as with the TFR, but you won't be coming off the program either. After a week, you should be able to go back onto the TFR and continue the rapid weight loss.
     
  16. Yorkshire Adam

    Yorkshire Adam Gold Member

    Posts:
    1,741
    Likes Received:
    26
    Start Weight:
    19st4lb
    Current Weight:
    13st13lb
    Goal Weight:
    14st0lb
    Lost(%):
    5st5lb(27.78%)
    Diet:
    Lipotrim
    good advice john

    just get yourself better
     
  17. ChellyWellyBoot

    ChellyWellyBoot I will be skinny again!!!

    Posts:
    6,474
    Likes Received:
    65
    Start Weight:
    14st10.5lb
    Current Weight:
    11st12.5lb
    Goal Weight:
    12st0lb
    Lost(%):
    2st12lb(19.37%)
    Diet:
    Exante
    Hope you feel better soon slinky!! xx
     
  18. Avatar

    MiniMins.com Advert

  19. LovelyLauren

    LovelyLauren My husband = My hero

    Posts:
    2,764
    Likes Received:
    47
    Start Weight:
    20st0lb
    Current Weight:
    14st7lb
    Goal Weight:
    12st0lb
    Lost(%):
    5st7lb(27.5%)
    Diet:
    Cambridge Diet ss
    Any news Miss Slinky?? how are you feeling?
    xx
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...